MathSciNet Relay Station
MathSciNet bibliographic data
MR764820 (86d:65030) 65D20 (33A65 42C05 80A50)
Gautschi, Walter On some orthogonal polynomials of interest in theoretical chemistry. BIT 24 (1984), no. 4, 473–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement